# SDR IPXA09157590

- Difficulty date: October 7, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS WON'T TURN OFF.  CLEANED AND CYCLED EMERGENCY LIGHT CONTROL TOGGLE SWITCH 22WL AS REQUIRED.  OPS CHECKS GOOD AS PER AMM 33-51-00-05.  OK FOR SERVICE.
